MathSciNet Relay Station
MathSciNet bibliographic data
MR2982440 17B56 (17B10)
Boe, Brian D.; Kujawa, Jonathan R.; Nakano, Daniel K. Complexity for modules over the classical Lie superalgebra $\germ{gl}(m|n)$. Compos. Math. 148 (2012), no. 5, 1561–1592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement